RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 10, Pages 1434–1436 (Mi de10933)  

Short Communications

Bifurcation of an Invariant Torus from an Equilibrium Under Commensurability Conditions

Yu. V. Usachev

Ryazan Military Institute of Airborne Troops

Full text: PDF file (450 kB)

English version:
Differential Equations, 2003, 39:10, 1514–1517

Bibliographic databases:

UDC: 517.925.5
Received: 23.10.2001

Citation: Yu. V. Usachev, “Bifurcation of an Invariant Torus from an Equilibrium Under Commensurability Conditions”, Differ. Uravn., 39:10 (2003), 1434–1436; Differ. Equ., 39:10 (2003), 1514–1517

Citation in format AMSBIB
\Bibitem{Usa03}
\by Yu.~V.~Usachev
\paper Bifurcation of an Invariant Torus from an Equilibrium Under Commensurability Conditions
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 10
\pages 1434--1436
\mathnet{http://mi.mathnet.ru/de10933}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1955043}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 10
\pages 1514--1517
\crossref{https://doi.org/10.1023/B:DIEQ.0000017926.26138.8c}


Linking options:
  • http://mi.mathnet.ru/eng/de10933
  • http://mi.mathnet.ru/eng/de/v39/i10/p1434

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:61
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020